|Help for Neuropothy
Dec 16, 1999
My Roomate has HIV/AIDS and he is now having probelems with burning and a tingle feeling in his feet. He was diagnosed with neuropothy just recent in the feet they have him on Neurontin, Celbrex, & Amitripthlin currently. I use ben-gay or sports cream to help with some of the pain. Do you have any suggestions on some other treatments we can do at home or something we can suggest to his doctor for the neuropothy. If you can respond to please do so. thank you so much a concerned friend/roomate.
Response from Dr. Feinberg
Different people respond to different treatments for neuropathy. First of all it is important not to keep taking ddI, d4T or ddC. Next, Neurontin and amitryptiline can both be increased gradually to their maximum dosages to provide relief. Some poeple with chronic pain respond to drugs for seizures, such as carbamazepine and Dilantin. Other approaches include pain medication (like fentanyl patches or long-acting painkiller pills).
neuropathy...doctors in Houston w/ no answers; please help
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- White Bumps After Sucking Penis Worried I Have HIV
- Home Remedies For Vaginal Discharge
- How Do I Get Rid Of Genital Warts In The Mouth?
- I Have A Bump Under My Skin On My Vagina Is It A Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.